International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 130 | Views: 204

Research Paper | Mathematics | Nigeria | Volume 3 Issue 9, September 2014


Generalization Sum of Boundedness of Toeplitz Operators

Eltigani Ismail Hassan [2]


Abstract: In this paper, we investigate the product sum of bounded of Toeplitz product with and in weighted Bergman space. Where and are square integrable analytic functions.


Keywords: Toeplitz Operators


Edition: Volume 3 Issue 9, September 2014,


Pages: 126 - 128


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top